MathSciNet Relay Station
MathSciNet bibliographic data
MR1346993 (97f:47040) 47D06 (34G10 46N20)
Yao, Fuyuan The operator $a(x)(d/dx)$ on Banach space. Proc. Amer. Math. Soc. 125 (1997), no. 4, 1027–1032.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement